# SDR 08FDEA02820

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,164 hours, 21,659 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Part number: A2121121100000
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT PASSING 15000 FT GOT NR 2 BLEED FAULT.  COMPLIED WITH ECAM, RETURNED TO DFW.  FOUND SENSE LINE FOR NUMBER 2 ENG PNEU PRESSURE REGULATOR LOOSE AT PYLON FITTING SECURED FITTING.  PERFORMED FUNCTIONAL CHECK OF THE NUMBER 2 ENG BLEED REF MM 36-11-00-6.
